MAUDE Adverse Event Report: BECTON, DICKINSON & CO. (BROKEN BOW) BD VACUTAINER® SODIUM FLUORIDE: 3 MG. NA2 EDTA: 6MG; BLOOD SPECIMEN COLLECTION DEVICE

BECTON, DICKINSON & CO. (BROKEN BOW) BD VACUTAINER® SODIUM FLUORIDE: 3 MG. NA2 EDTA: 6MG; BLOOD SPECIMEN COLLECTION DEVICE
Catalog Number 367587
Medical Device Problem Code Short Fill (1575)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/13/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that while using the bd vacutainer® sodium fluoride: 3 mg.Na2 edta: 6mg that there was insufficient vacuum in two tubes.No patient impact.
 
Additional Manufacturer Narrative
Investigation summary bd had not received samples, but three (3) photos were provided for investigation.The photos were visually evaluated showing the amount drawn into the tube is below the fill line on the tube label.Additionally, one hundred (100) retention samples from bd inventory were inspected with 0 visible defects.A draw test was performed at the manufacturing site on 10 retention samples.All tubes met specifications.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.There were no related quality issues during manufacturing of the product.Bd was able to confirm the customer¿s indicated failure mode with the investigation completed.Bd was not able to identify a root cause for the indicated failure mode.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for identification of emerging trends.

Brand Name
BD VACUTAINER® SODIUM FLUORIDE: 3 MG. NA2 EDTA: 6MG
Common Device Name
BLOOD SPECIMEN COLLECTION DEVICE
Manufacturer (Section D)
BECTON, DICKINSON & CO. (BROKEN BOW)
150 south 1st avenue
broken bow NE 68822
Manufacturer (Section G)
BECTON, DICKINSON & CO. (BROKEN BOW)
150 south 1st avenue
broken bow NE 68822
Manufacturer Contact
jo doyka
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key19727346
Report Number1917413-2024-00628
Device Sequence Number20884795
Product Code JKA
UDI-Device Identifier30382903675877
UDI-Public(01)30382903675877
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K231237
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/30/2024
Device Catalogue Number367587
Device Lot Number3136148
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2024
Initial Report FDA Received Date07/11/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/16/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown